# SDR TWAA9782002

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 416 - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED.  PERFORMED SYSTEM OPERATIONAL CHECK WITH NO DEFECTS NOTED.  UNABLE TO REPRODUCE MALFUNCTION.  OP-15 - 6-2-96 - STL.  (X)
